# SDR REXA2022120701025

- Difficulty date: October 17, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: CC670756042
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE HYDRAULIC BAY SYSTEM 3 ACCUMULATOR, FWD ATTACH BRACKETS ARE CRACKED.      REMOVED FWD ATTACH BRACKETS CRACKED ON LEFT NOSE HYDRAULIC BAY SYSTEM 3 ACCUMULATOR ON FS170 IAW CRJ900 SRM 51-42-06-001-001-A01.  INSTALLED NEW FWD ATTACH BRACKETS ( P/N CC670-75604-2 AND P/N CC670-75604-2) ON LEFT NOSE HYDRAULIC BAY SYSTEM 3 ACCUMULATOR ON FS170 IAW CRJ900 SRM 51-42-06-001-001-A01.
